# SDR IPXA2018040528236

- Difficulty date: March 17, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part serial: NA
- Condition: Cracked
- Location: A/C Door
- Component: Door
- Component part number: ACA38225112
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT A/C DOOR HAS 2 CRACKS ON THE OUTER SKIN.  REPAIRED THE DOOR IAW SRM 52-40-01, REPAIR 1, FIG 201.
